An Unusual Case of Triazophos Poisoning Presenting with New-Onset Refractory Status Epilepticus

Authors

  • Departments of Medicine, JN Medical College, DMIMS University, Sawangi (Meghe), Wardha, Maharashtra
  • Pathology, JN Medical College, DMIMS University, Sawangi (Meghe), Wardha, Maharashtra
  • Departments of Medicine, JN Medical College, DMIMS University, Sawangi (Meghe), Wardha, Maharashtra

Abstract

A 45-year-old male presented to us with an alleged history of 500 ml of triazophos consumption since 2 h. In Emergency Department when the patient was attended he was having generalized tonic clonic convulsions.

Downloads

Download data is not yet available.

Published

2015-04-01

How to Cite

Acharya, S., Shukla, S., & Malpani, V. (2015). An Unusual Case of Triazophos Poisoning Presenting with New-Onset Refractory Status Epilepticus. Toxicology International, 22(1), 172–173. Retrieved from https://www.informaticsjournals.com/index.php/toxi/article/view/20334

Issue

Section

Letter to Editor